# SDR SIMA20160705001

- Difficulty date: July 5, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 31,378 hours, 27,101 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ENROUTE, CREW EXPERIENCED AN ODOR OF SMOKE AND HAZE IN THE COCKPIT.  COMPLIED WITH AOM VOL 1 PROCEDURES, DECLARED AN EMERGENCY AND DIVERTED.  CRF CLEARED THE AIRCRAFT. DURING TROUBLESHOOTING FOR SMOKE & FUMES, FOUND NR 1 BLEED DUCT CRACKED AT ELBOW NEAR ROW 17 - 18 WHERE DUCT TRANSITIONS TO BELLY OF AIRCRAFT. R & R THE DUCT ASSY IAW AMM 36-11-09.  DURING TROUBLESHOOTING OF SMOKE/FUMES IN COCKPIT NOTED THAT THE NR 1 ACM APPEARS SEIZED, IT IS NOT DWG AIR IN AND THERE IS LITTLE AIR FLOW COMING OUT THE EXHAUST.  R & R NR1 PACK ACM IAW 21-51-03, AMM.  OPS CHECK, LEAK CHECKS GOOD.
